# SDR CALA2016122101140

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 59,734 hours, 24,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Cabin
- Part time: 1,392 hours, 612 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT EMERGENCY POWER SUPPLY UNIT IS FAULTING DURING EEL TEST. REPLACED EPSU REF AMM 33-51-38-000-001A AND 33-51-38-400-001A. OPS CHECKED OK.
